MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER; EMP-FBX550HS

QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER; EMP-FBX550HS
Model Number EMP-FBX550HS
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During use of the laser system, a flame was observed on the laser fiber near the connection to the laser generator.The event was immediately identified and managed by the clinical staff; laser emission was stopped and the flame was extinguished using a wet towel.The event resulted only in a delay of the treatment and rendered the device unusable.No harm or injury to the patient or staff occurred, no clinical consequences were observed, and the flame did not involve the surgical field.The affected laser fiber will be retrieved and analyzed internally to further investigate the potential causes of the event.
 
Event or Problem Description
A flame was observed on the laser fiber near the connection to the laser machine.The flame was immediately called out and extinguished with a wet towel.No harm or injury to patient was identified.

Brand Name
SINGLE USE SURGICAL OPTICAL FIBER
Common Device Name
EMP-FBX550HS
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key25031045
Report Number3004378299-2026-00003
Device Sequence Number8919516
Product Code GEX
UDI-Device Identifier08033945938444
UDI-Public08033945938444
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace,Inspection
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEMP-FBX550HS
Device Lot NumberH244320
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown